# SDR F3LA200200368

- Difficulty date: October 23, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Le Flap
- Part time: 27,617 hours, 21,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, IT WAS NOTED RT, IN BOARD FORE FLAP HAD A HOLE IN THE LOWER SURFACE.  FLAP WAS REMOVED AND REPAIRED IAW SRM 51-70-10 AND REINSTALLED IAW BOEING 737 MM 27-51-07.
